Not pregnant on BCP only happens after shower and only one side
Prolactin level normal normal breast exam per dr
The symptom that you are experiencing is not a known side effect of Lamictal. However, it could be possible. Which birth control pill are you on... could that be causing it?
Does the doctor have any ideas as to why? Generally there is a hormonal level wrong or problems with medications. Have you listed all the meds you are taking? It happened to me once way back when, birth control pill and antidepressant medication caused it. Keep working with your doctor to find the reason.
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2010 • 1 answer
Posted 24 Oct 2014 • 2 answers
Posted 20 May 2015 • 1 answer
Posted 18 Feb 2018 • 2 answers
Posted 10 Jun 2018 • 2 answers